Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 161, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2011, 2:02 PM EDT for Franklin County, Fulton County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 2:02 PM EDT (18:02 UTC)
- Expired
- Jun 12, 2011, 3:00 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Franklin County, PA, Fulton County, PA
The radar
The Sterling radar (KLWX), 98 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS51 KCTP 121802
SVRCTP
PAC055-057-121900-
/O.NEW.KCTP.SV.W.0161.110612T1802Z-110612T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
202 PM EDT SUN JUN 12 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTH CENTRAL FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 300 PM EDT
* AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR BIG COVE TANNERY...MOVING
EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MERCERSBURG AROUND 215 PM EDT...
CLAYLICK AND MERCERSBURG AROUND 220 PM EDT...
GREENCASTLE AND MARION AROUND 245 PM EDT...
WAYNESBORO AROUND 300 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 168 AND 170...I-81 BETWEEN MILE MARKERS 1
AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3973 7821 3992 7808 3989 7747 3972 7747
3971 7818
TIME...MOT...LOC 1802Z 292DEG 20KT 3977 7805
$$
FORECASTER: LA CORTE2 follow-up statements
018
WWUS51 KCTP 121816
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT SUN JUN 12 2011
PAC057-121826-
/O.CAN.KCTP.SV.W.0161.000000T0000Z-110612T1900Z/
FULTON PA-
216 PM EDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 3974 7809 3981 7801 3985 7799 3975 7747
3972 7747 3972 7809
TIME...MOT...LOC 1816Z 288DEG 20KT 3975 7795
$$
PAC055-121900-
/O.CON.KCTP.SV.W.0161.000000T0000Z-110612T1900Z/
FRANKLIN PA-
216 PM EDT SUN JUN 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN FRANKLIN COUNTY...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CLAYLICK...OR 14 MILES WEST OF GREENCASTLE...MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENCASTLE AROUND 240 PM EDT...
WAYNESBORO AND ROUZERVILLE AROUND 300 PM EDT...
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3974 7809 3981 7801 3985 7799 3975 7747
3972 7747 3972 7809
TIME...MOT...LOC 1816Z 288DEG 20KT 3975 7795
$$
FORECASTER: LA CORTE316 WWUS51 KCTP 121827 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 227 PM EDT SUN JUN 12 2011 PAC055-121900- /O.CON.KCTP.SV.W.0161.000000T0000Z-110612T1900Z/ FRANKLIN PA- 227 PM EDT SUN JUN 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR SOUTHERN FRANKLIN COUNTY... AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLAYLICK...OR 9 MILES SOUTHWEST OF GREENCASTLE...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GREENCASTLE AROUND 235 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS... DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA. && LAT...LON 3983 7792 3975 7747 3972 7747 3972 7796 TIME...MOT...LOC 1827Z 287DEG 27KT 3972 7783 $$ FORECASTER: LA CORTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:13 AM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 12, 10:13 AM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1013 AM EDT SUN JUN 12 2011 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THIS AFTERNOON. NORTHWESTERLY FLOW ALOFT THIS WEEK WILL LEAD TO A MAINLY DRY FORECAST THROUGH MID WEEK...BUT ISOLATED SHOWERS ARE POSSIBLE EACH DAY. THEN THE FLOW WILL TURN MORE TO THE WEST FOR THE LATTER HALF OF THE WEEK...AND CREATE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... DRIER AIR WILL TAKE SOME TIME TO WORK IN LATER TODAY...BUT THE WIND SHIFT TO THE WEST IS ALREADY INTO THE NW. SHOWERS POPPING UP IN THE W SEEM TO BE ALONG THE WIND SHIFT AND ASSOCIATED WITH THE SHORT WAVE PUSHING ACROSS LAKE ERIE AND INTO WRN NY STATE. SPC HAS STARTED TO MENTION THE ERN HALF OF THE AREA IN THE DAY 1 OUTLOOK...AS CAPES IN THE EAST DO RISE ABOVE 1200J/KG AND DAYTIME HEATING MIXING SHOULD BE GOOD WITH MINOR/SHORT-LIVED CLEAR SLOT MOVING IN NOW AND WILL BE THERE FOR LATE MORNING/EARLY AFTN. UNI- DIR SHEAR TODAY IN THE WEST...BUT LLVL HELICITY COULD BE ENHANCED BY WEAK ERLY FLOW IN THE EAST. MID LEVEL WINDS NOT ALL THAT IMPRESSIVE AT 30-40KTS PER LATEST RUC. TOPS COULD GET ABOVE 30KFT AND WBZ AROUND 9-10KFT. ADJ POPS AND TIMING OF SHRA/TSRA JUST SLIGHTLY. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 AM MONDAY/... AS THE SYSTEM MOVES TO THE NE EXPECT CLEARING SKIES AND DRIER CONDITIONS OVERNIGHT TO DOMINATE. && .LONG TERM /MONDAY THROUGH SATURDAY/... MUCH COOLER CONDITIONS TO START THE EXTENDED PERIOD AS 5H CLOSED LOW OVER QUEBEC DROPS SOUTHEASTWARD THROUGH NEW ENGLAND AND INTO THE GULF OF MAINE MON-WED. THIS WILL KEEP BELOW NORMAL TEMPS AND AT LEAST A SLIGHT CHANCE OF SHOWERS THANKS TO STEEP LAPSE RATES EACH AFTERNOON OVER CENTRAL PA THROUGH MID WEEK. AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... ISOLD PRECIP IS POSS UNTIL LATE AM IN THE WRN TAFS...AND SCT STORMS ARE EXPECTED IN THE E THIS AFTN AS THE DRIER AIR ARRIVES. OTHERWISE VFR OUTSIDE THE TS/SHRA. ANY CONVECTION SHOULD BE OVER BY/SHORTLY AFTER 00Z. OUTLOOK... MON-TUE...MAINLY VFR. WED-THU...SCT SHRA/TSRA. && .HYDROLOGY... ALL FLWS HAVE BEEN CANCELLED...BUT WATER-LOGGED GROUND IN THE SE COULD LEAD TO ADDTNL MINOR/SMALL STREAM FLOODING THIS AFTN/EVE...AS THUNDERSTORMS ARE EXPECTED AGAIN. ANY ADDTNL SIG RAIN MAY PUSH THE LARGER CREEKS UP AS WELL. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/CERU NEAR TERM...DANGELO SHORT TERM...ROSS/CERU LONG TERM...DEVOIR/RXR AVIATION...CERU HYDROLOGY...DANGELO
Hazardous weather outlook, Jun 12, 1:53 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 153 PM EDT SUN JUN 12 2011 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-058-131800- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 153 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PAZ036-056-057-059-063>066-131800- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 153 PM EDT SUN JUN 12 2011 ...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 12, 1:13 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
113 PM EDT SUN JUN 12 2011
PAZ028-050-052-056>058-063-121745-
CUMBERLAND PA-DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-
113 PM EDT SUN JUN 12 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JUNIATA...NORTH
CENTRAL CUMBERLAND...NORTHERN DAUPHIN...PERRY...SOUTHEASTERN
SNYDER...SOUTHWESTERN NORTHUMBERLAND AND WEST CENTRAL SCHUYLKILL
COUNTIES...
AT 107 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RESLER TO BLACKLOG...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE
STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS AND CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THESE STORMS WILL BE NEAR REBUCK AROUND 120 PM...LECK KILL
AROUND 130 PM...ROUGH AND READY AROUND 140 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 216...I-81 BETWEEN
MILE MARKERS 106 AND 108.
LAT...LON 4037 7775 4042 7771 4083 7676 4061 7640
4017 7742
FORECASTER: LA CORTESpecial weather statement, Jun 12, 1:22 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT SUN JUN 12 2011
PAZ026-034>036-121745-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
122 PM EDT SUN JUN 12 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON...SOUTH CENTRAL
HUNTINGDON...SOUTHERN BEDFORD AND WESTERN FRANKLIN COUNTIES...
AT 119 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WATERFALL TO SALUVIA TO CLEARVILLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR FORT LITTLETON
AROUND 130 PM...NEEDMORE AROUND 140 PM AND BIG COVE TANNERY AROUND
150 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 162 AND 189...I-70 BETWEEN
MILE MARKERS 148 AND 170.
LAT...LON 3972 7876 4000 7822 4021 7810 4004 7760
3984 7773 3972 7802
FORECASTER: LA CORTELocal storm report, Jun 12, 1:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 4 NW LEBANON 40.38N 76.48W
06/11/2011 LEBANON PA NWS STORM SURVEY
A SWATH OF CORN STALKS WERE BLOWN DOWN IN A FANNED OUT
PATTERN. 4 TREES BLOWN DOWN ALSO. ESTIMATED WIND SPEED
85 MPH
&&
EVENT NUMBER CTP1100283
KREKELERLocal storm report, Jun 12, 1:27 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 4 NW LEBANON 40.38N 76.48W
06/11/2011 LEBANON PA NWS STORM SURVEY
4 TO 6 TREES BLOWN DOWN...KNOCKING DOWN WIRES AND POWER
POLES. ESTIMATED WIND SPEED 85 MPH
&&
EVENT NUMBER CTP1100284
KREKELERSpecial weather statement, Jun 12, 1:53 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT SUN JUN 12 2011
PAZ035-036-063-064-121830-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-FULTON PA-
153 PM EDT SUN JUN 12 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...NORTHWESTERN
ADAMS...SOUTHERN FULTON AND SOUTHWESTERN CUMBERLAND COUNTIES...
AT 150 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
NEWBURG TO HANCOCK...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR SHIPPENSBURG
AROUND 200 PM...AND WALNUT BOTTOM AROUND 210 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 203 AND 204...I-70 BETWEEN
MILE MARKERS 164 AND 170...I-81 BETWEEN MILE MARKERS 1 AND 38.
LAT...LON 4017 7758 4010 7710 4007 7713 4005 7708
3972 7766 3972 7836
FORECASTER: LA CORTELocal storm report, Jun 12, 1:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL NEW BUFFALO 40.45N 76.97W
06/12/2011 M1.00 INCH PERRY PA PUBLIC
&&
EVENT NUMBER CTP1100285
KREKELERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:04 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Jun 11, 8:22 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 53 min |
| Jun 11, 8:23 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 37 min |
| Jun 11, 8:41 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 79 min |
| Jun 11, 8:59 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 31 min |
| Jun 11, 10:01 PM EDT | Special Weather Statement | CTP | Lancaster | 59 min |
| Jun 11, 10:31 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 6 hr |
| Jun 12, 12:26 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 7 hr |
| Jun 12, 11:49 AM EDT | Special Weather Statement | CTP | Mifflin | 41 min |
| Jun 12, 12:28 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Jun 12, 1:13 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 32 min |
| Jun 12, 1:22 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 23 min |
| Jun 12, 1:30 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Perry | 60 min |
| Jun 12, 1:53 PM EDT | Special Weather Statement | CTP | Franklin | 37 min |
| Jun 12, 2:06 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 54 min |
| Jun 12, 2:49 PM EDT | Tornado Warning | CTP | Dauphin, Lancaster, York | 26 min |
| Jun 12, 2:50 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, York | 3 hr |
| Jun 12, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 79 min |
| Jun 12, 3:16 PM EDT | Tornado Warning | CTP | Lancaster, York | 44 min |
| Jun 12, 3:47 PM EDT | Tornado Warning | CTP | York | 13 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.